RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 160, Number 4, Pages 772–773 (Mi dan30690)  

MATHEMATICS

Periods of $\mathfrak{A}$-closed forms

I. V. Skrypnik

State University of L'viv

Full text: PDF file (308 kB)

Bibliographic databases:

Document Type: Article
Presented: I. N. Vekua
Received: 23.07.1964

Citation: I. V. Skrypnik, “Periods of $\mathfrak{A}$-closed forms”, Dokl. Akad. Nauk SSSR, 160:4 (1965), 772–773

Citation in format AMSBIB
\Bibitem{Skr65}
\by I.~V.~Skrypnik
\paper Periods of $\mathfrak{A}$-closed forms
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 160
\issue 4
\pages 772--773
\mathnet{http://mi.mathnet.ru/dan30690}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0176493}
\zmath{https://zbmath.org/?q=an:0139.39203}


Linking options:
  • http://mi.mathnet.ru/eng/dan30690
  • http://mi.mathnet.ru/eng/dan/v160/i4/p772

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019